# SDR QXEA9500049

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC590
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 2781006019
- Condition: Leaking
- Location: Lt Mlg Ww
- Part time: 24,048 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FCA - LOST HYDRAULIC PRESSURE, NOSE GEAR UNSAFE LIGHT ILLUMINATED, CREW PERFORMED EMERGENCY GEAR EXTENSION AND RETURNED TO FIELD.  FOUND HYDRAULIC LINE IN LEFT WHEEL WELL LEAKING.  REPLACED LINE, AND NR 1 AND NR 2 HYDRAULIC PUMPS AND FILTERS.  SERVICED RESERVOIR.  GROUND TESTING SATISFACTORY.  AIRCRAFT WAS RELEASED FOR SERVICE.
